Announcement

Collapse
No announcement yet.

Starting Suboxone

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Originally posted by Iwantoff2013 View Post
    As long as you're stable, it's safe to reduce. That's the MOST important thing during a taper. If you reduce before you're stable, you'll run into problems. Always stay at each dose for at least 4 full days. Like Randy said, there may be times when you need an extra day or two to stabilize. Don't "plan" for certain days to drop. Go with the flow. Listen to your body and you'll know when it's time. A taper requires patience, which we addicts are not so good at..lol.

    Kat
    Right? LOL, okay then, but I want what I want, and I want it now! Seriously though, I get it now, thanks again!

    Comment


    • Originally posted by Randy35 View Post
      Hey Chris - Slow down a bit my friend. You need to take this slowly and see how you will be feeling before you taper. Going too fast and thinking too far ahead will get you in trouble and potentially cause problems. Just wait and see how you feel and go from there. It may take 4 days on one dose, but might take 5 or more on another. You'll get there, just be a bit more patient ok.
      Thanks Randy, will do!

      Comment


      • Hey Chris,

        How's it going? Still holding well at 5mg? Just wanted to check on ya.

        Kat

        Comment


        • Originally posted by Iwantoff2013 View Post
          Hey Chris,

          How's it going? Still holding well at 5mg? Just wanted to check on ya.

          Kat
          Hi Kat, weeellll, I've been avoiding you, lol. I've had some MINOR withdrawal symptoms. Last night I woke about 2AM with the sweats, and then today I've had some cramping and other digestive problems. Soòoooò, what does this do my plan to taper tomorrow?

          Comment


          • Did I mention how minor this is?? lol

            Comment


            • Originally posted by chrisgt46 View Post
              Did I mention how minor this is?? lol
              HAHAHAHA

              "MINOR" Withdrawal...

              Sweats, cramping, digestive problems = MINOR Issues. LOL.

              You already know the answer to your question, but just in case you're really stubborn (LOL) you should wait another day and see how you feel then. I'm quite sure Kat will agree.

              When those "MINOR" symptoms let up a bit then it's ok to reduce. If you reduce and not ready problems will follow you at each dose most likely.

              Keep posting and stop avoiding us!!! LOL.

              Comment


              • Originally posted by Randy35 View Post
                HAHAHAHA

                "MINOR" Withdrawal...

                Sweats, cramping, digestive problems = MINOR Issues. LOL.

                You already know the answer to your question, but just in case you're really stubborn (LOL) you should wait another day and see how you feel then. I'm quite sure Kat will agree.

                When those "MINOR" symptoms let up a bit then it's ok to reduce. If you reduce and not ready problems will follow you at each dose most likely.

                Keep posting and stop avoiding us!!! LOL.
                LOL Randy! Yeah, I guess I should wait. Drag!

                Comment


                • CONGRATULATIONS !

                  I have been catching up on the threads ..
                  You got a great team here helping you ..
                  They know what they are talking about.
                  I was doing fine myself and got in a hurry and ended up going back up .
                  Definitely wait till you are stable..
                  I do remember Kat saying she had the sweating issue at night too.

                  I don't think any of us will get through this completely pain free but your symptoms don't sound minor to me either..
                  I wanted to welcome you I am on Team Taper TOO!
                  We are a strong group here just keep posting we all are here for you and one another!
                  take Care !
                  Iluv2smile

                  Comment


                  • Originally posted by Iluv2smile View Post
                    CONGRATULATIONS !

                    I have been catching up on the threads ..
                    You got a great team here helping you ..
                    They know what they are talking about.
                    I was doing fine myself and got in a hurry and ended up going back up .
                    Definitely wait till you are stable..
                    I do remember Kat saying she had the sweating issue at night too.

                    I don't think any of us will get through this completely pain free but your symptoms don't sound minor to me either..
                    I wanted to welcome you I am on Team Taper TOO!
                    We are a strong group here just keep posting we all are here for you and one another!
                    take Care !
                    Iluv2smile
                    Hi, and thank you iluv2smile.

                    Comment


                    • I'm reminded of the guy who has his arms and legs waked off in a sword fight, and he proclaims its just a flesh wound, and if you come a little closer he'll bite youth death, lol!

                      Comment


                      • I've decided to dress as a Suboxone strip for Halloween, might as well keep it real, lol.

                        Comment


                        • From this point forward, you can call me Flash. I have so many hot flashes that I might as well go by something that is representative of who I am.

                          Comment


                          • Originally posted by chrisgt46 View Post
                            I've decided to dress as a Suboxone strip for Halloween, might as well keep it real, lol.
                            FLASH -

                            I wouldn't suggest you do that. You go to an addicts house by mistake trick-or-treating and they may put you under their tongue for 10 minutes!!!

                            Hot flashes huh? Do you think it's time to reduce??? LOL.

                            Comment


                            • Originally posted by chrisgt46 View Post
                              I've decided to dress as a Suboxone strip for Halloween, might as well keep it real, lol.
                              LMAO!!!!

                              I'm rolling over here. I can just imagine you trying to put together something that looks like an orange strip. Lol @ Randy ..putting YOU under the tongue! Hmmm...lol..

                              Kat

                              Comment


                              • Originally posted by Iwantoff2013 View Post
                                LMAO!!!!

                                I'm rolling over here. I can just imagine you trying to put together something that looks like an orange strip. Lol @ Randy ..putting YOU under the tongue! Hmmm...lol..

                                Kat
                                LOL, I guess I might have been minimizing a tad. I'm in a holding pattern until stability shows its wonderful face.

                                Comment

                                Working...
                                X